# SDR SWIA202266772

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO  FS 280.0  BULKHEAD AT LBL 20.75 - RBL 20.75 REQUIRED  PER BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10     (C-CHECK RO 11/8/2022)    REPAIRED  FS 280.0  BULKHEAD AT LBL 20.75 - RBL 20.75 REQUIRED  PER BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10. COMPLIED WITH 51-900-1003-SKY
